# SDR AALA201606229014

- Difficulty date: June 19, 2016
- Submitted: June 23, 2016
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 48,428 hours, 22,421 cycles
- Engine: Cfmint CFM565B4P
- Engine time: 43,038 hours, 24,859 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 1887M10G04
- Part serial: 779871
- Condition: Stalled
- Location: Nr 2
- Part time: 43,038 hours, 24,859 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J, R
- Precautionary procedure: A

## Discrepancy

RETURNED TO DEPARTURE.  AIRCRAFT WAS GROUNDED.  FLIGHT CREW REPORTED AN ECAM WARNING FOR EGT OVERTEMP ON THE NR 2 ENGINE FOLLOWED BY MULTIPLE COMPRESSOR STALLS DURING TAKEOFF AND AFTER V1.  THE ENGINE WAS NOT SHUTDOWN BUT AN EMERGENCY WAS DECLARED AND THE FLIGHT RETURNED TO DEPARTURE WHERE THE ACFT LANDED SAFELY AND WAS REMOVED FROM SERVICE.  MAINTENANCE REPLACED THE NR 2 ENGINE IAW TASK CARD 26L40071001.
